Parametric Design of Parabolic Reflector Antenna with Switchable Cosecant-Squared Pattern


TÜRK A. S. , Yurduseven O.

APPLIED COMPUTATIONAL ELECTROMAGNETICS SOCIETY JOURNAL, vol.26, no.6, pp.494-501, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 6
  • Publication Date: 2011
  • Journal Name: APPLIED COMPUTATIONAL ELECTROMAGNETICS SOCIETY JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.494-501
  • Yıldız Technical University Affiliated: Yes

Abstract

This paper deals with the parametric analysis of multi-beam parabolic reflector antennas employed for air and coastal surveillance radars. Novel designs are introduced to obtain electronically switchable cosecant-squared and pencil beam radiation patterns, without making any changes on the reflector geometry. The analytical regularization method (ARM) is used as a fast and accurate way to solve the problem of E-polarized wave diffraction by parabolic shaped perfectly electrical conductive (PEC) cylindrical reflector with finite thickness. The numerical procedure is initially verified by the analytical and numerical methods, and the calculated radiation characteristics are presented for the proposed antenna configurations.